Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 3, Issue 1-2, Pages 191-201
http://dx.doi.org/10.1155/S1085337598000517

Multiple solutions for a problem with resonance involving the p-Laplacian

1Departamento de matemática e Estatística, Universidade Federal da Paraíba, Campina Grande 58109-970, (PB), Brazil
2Departamento de Matemática, Universidade Federal de Minas Gerais, Belo Horizonte 31270-010, (MG), Brazil
3Departamento de Matemática, Universidade Federal de Viçosa, Viçosa 36571-000, (MG), Brazil

Received 18 March 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. O. Alves, P. C. Carrião, and O. H. Miyagaki, “Multiple solutions for a problem with resonance involving the -Laplacian,” Abstract and Applied Analysis, vol. 3, no. 1-2, pp. 191-201, 1998. https://doi.org/10.1155/S1085337598000517.